Korean J. Math. Vol. 23 No. 1 (2015) pp.181-197
DOI: https://doi.org/10.11568/kjm.2015.23.1.181

Lipschitz and asymptotic stability of nonlinear systems of perturbed differential equations

Main Article Content

Sang Il Choi
Yoon Hoe Goo


In this paper, we investigate Lipschitz and asymptotic stability for perturbed nonlinear differential systems.

Article Details


[1] V. M. Alekseev, An estimate for the perturbations of the solutions of ordinary differential equations, Vestn. Mosk. Univ. Ser. I. Math. Mekh. 2 (1961), 28– 36(Russian). Google Scholar

[2] F. Brauer, Perturbations of nonlinear systems of differential equations, II, J. Math. Anal. Appl. 17(1967), 418–434. Google Scholar

[3] F. Brauer and A. Strauss, Perturbations of nonlinear systems of differential equations, III, J. Math. Anal. Appl. 31 (1970), 37–48. Google Scholar

[4] F. Brauer, Perturbations of nonlinear systems of differential equations, IV, J. Math. Anal. Appl. 37 (1972), 214–222. Google Scholar

[5] S. I. Choi and Y . H. Goo, h-stability and boundedness in nonlinear functional perturbed differential systems, submitted. Google Scholar

[6] S. K. Choi and N. J. Koo, h-stability for nonlinear perturbed systems, Ann. of Diff. Eqs. 11 (1995), 1–9. Google Scholar

[7] S. K. Choi, Y.H. Goo and N. J. Koo, Lipschitz and exponential asymptotic stability for nonlinear functional systems, Dynamic Systems and Applications 6 (1997), 397–410. Google Scholar

[8] S. K. Choi , N. J. Koo and S. M. Song, Lipschitz stability for nonlinear functional differential systems, Far East J. Math. Sci(FJMS) I 5 (1999), 689–708. Google Scholar

[9] F.M. Dannan and S. Elaydi, Lipschitz stability of nonlinear systems of differen- tial systems, J. Math. Anal. Appl. 113 (1986), 562–577. Google Scholar

[10] S. Elaydi and H.R. Farran, Exponentially asymptotically stable dynamical sys- tems, Appl.Anal. 25 (1987), 243–252. Google Scholar

[11] P. Gonzalez and M. Pinto, Stability properties of the solutions of the nonlinear functional differential systems, J. Math. Appl. 181 (1994), 562–573. Google Scholar

[12] Y . H. Goo, h-stability of the nonlinear differential systems via t∞-similarity, J. Chungcheong Math. Soc. 23 (2010), 383–389. Google Scholar

[13] Y. H. Goo, D. G. Park, and D. H. Ryu, Boundedness in perturbed differential systems, J. Appl. Math. and Informatics 30 (2012), 279–287. Google Scholar

[14] V. Lakshmikantham and S. Leela, Differential and Integral Inequalities: Theory and Applications Vol.I, Academic Press, New York and London, 1969. Google Scholar

[15] B. G. Pachpatte, A note on Gronwall-Bellman inequality, J. Math. Anal. Appl. 44 (1973), 758–762. Google Scholar